# SDR USAA950197

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 37
- Part time: 37,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, INSPECTION FOUND SMALL SECTION OF SKIN TORN AT STA 37 LT RADOME HINGE CUTOUT.  INSTALLED DOUBLER REPAIR PER SRM 53-05 FIG 77.  (W)
